Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Implanon implanted for last 5 years. Now having bleeding, nausea and sickness. Concerned?

Hi, I had my first implanon implant fitted 5 years ago and have had another one fitted the day the first ran out. so im on my second one. in jan 2013 it is due to run out. I have a nobleeding wot so ever in the last 5 years while using the implanon. but this week i have had two days of bleeding, nausea , and sickness. is this cause for concern and should i go to an emergancy doctor as its the weekend and dont want to waste an appointment that some one more sick could use.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The bleeding you had could be due to excess hormone in the new implant.This can normally happen in many people .There is no need to worry over it.

To be safe I would advice you to consult your gynaecologist once and get examined.

Wish you good health.

Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor